# SDR 07FDEA00474

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR, LWR RT SIDE FUS SKIN BELOW BULK CARGO DOOR EXTERNAL REPAIR DOUBLER BETWEEN FR67 AND FR68 STR 49 RT TO STR 52 RT, MEASURING 8.8 IN BY 8.4 IN ZONE 160.  REPAIR AREA WAS NOT IAW A310 SRM 53-10-12 FIG 225 SHEET 1.  AREA REPAIRED CORRECTLY IAW A310 SRM 53-10-12 FIG 225 SHEET 1.
